# SDR UALA2013052303562

- Difficulty date: May 22, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 65,936 hours, 23,134 cycles
- Engine: Pwa PW2040
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD MAIN FLAP UPPER PANEL CHAFED AFT OF FWD SPAR.  REPAIR ACCOMPLISHED IAW REO-G16264, REV B AND ECRA 5750-04553.  THIS IS A PERMANENT REPAIR WITH NO FURTHER REINSPECTIONS REQUIRED.
